MAUDE Adverse Event Report: ANGELINI THERMACARE LOWER BACK AND HIP; HOT OR COLD DISPOSABLE PACK.

ANGELINI THERMACARE LOWER BACK AND HIP; HOT OR COLD DISPOSABLE PACK.
Model Number ThermaCare HeatWraps - Lower Back & Hip
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Blister (4537)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause can not be identified.There was limited device-specific information provided, not batch number or return sample was available for evaluation.Without a batch reference number or a return sample, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.There is not a product quality-related trend identified for the subclass adverse event safety request investigation.The manufacturing operation employ quality control procedures, which include in- process testing, thermal testing, and visual inspection, to ensure the quality of the packaged product.This is an adverse event for the consumer receiving blisters from the product.A risk calculation cannot be determined as there is no reasonable suggestion of a device malfunction.
 
Event or Problem Description
On (b)(6) 2021 a spontaneous report from the united states was received from a consumer via email regarding a consumer (gender not reported) who used an unspecified thermacare lower back and hip therapy heat wrap (lot number and expiration date were not provided) for back pain.Medical history included back pain.Concomitant products were not provided.On an unspecified date in (b)(6) 2021, reported as over a week ago (relative to (b)(6) 2021), the consumer topically applied one unspecified thermacare lower back and hip therapy heat wrap.Further information on product details and details of how the consumer used f the product were not provided.On an unspecified date in (b)(6) 2021, after using the product, the consumer experienced a blister.As of (b)(6) 2021, the blister had not healed and hurt.Follow up attempts were unsuccessful.No additional information was provided.

Brand Name
THERMACARE LOWER BACK AND HIP
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
ANGELINI
1231 wyandotte dr
albany GA 31705
MDR Report Key12267606
Report Number3007593958-2021-00029
Device Sequence Number14562906
Product Code IMD
UDI-Device Identifier00305733010020
UDI-Public00305733010020
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberThermaCare HeatWraps - Lower Back & Hip
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;